RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Louet, Jean

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:34
Abstract pages:58
Full texts:16
References:15
E-mail:

http://www.mathnet.ru/eng/person80777
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2013
1. J. Louet, “Some results on Sobolev spaces with respect to a measure and applications to a new transport problem”, Zap. Nauchn. Sem. POMI, 411 (2013),  63–84  mathnet  mathscinet; J. Math. Sci. (N. Y.), 196:2 (2014), 152–164  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019